Translator Disclaimer
April 2019 Interpolation of S-numbers and entropy numbers of operators
Mieczysław Mastyło, Radosław Szwedek
Banach J. Math. Anal. 13(2): 427-448 (April 2019). DOI: 10.1215/17358787-2018-0046

Abstract

We introduce the notion of s -numbers for operators in Banach couples. We investigate variants of the approximation, Gelfand, and Kolmogorov numbers. In particular, we derive upper estimates of these numbers for operators between spaces generated by interpolation functors on Banach couples satisfying interpolation variants of approximation properties. We also study two-sided interpolation of entropy numbers.

Citation

Download Citation

Mieczysław Mastyło. Radosław Szwedek. "Interpolation of S-numbers and entropy numbers of operators." Banach J. Math. Anal. 13 (2) 427 - 448, April 2019. https://doi.org/10.1215/17358787-2018-0046

Information

Received: 19 August 2018; Accepted: 5 December 2018; Published: April 2019
First available in Project Euclid: 27 February 2019

zbMATH: 07045466
MathSciNet: MR3927881
Digital Object Identifier: 10.1215/17358787-2018-0046

Subjects:
Primary: 46B70
Secondary: 42B20, 47B07, 47B38

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2019
Back to Top